# SDR SWAA2024010336287

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN EMERGENCY LIGHT AT CEILING PANEL INOP<[01] RELAMPED FWD PASSENGER CABIN EMERGENCY LIGHT AT CEILING PANEL AND PERFORMED GOOD TEST PER AMM 33-51-03-960-801.;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENT TABLE. JOB COMPLETE.
